# SDR SWAA2022080233091

- Difficulty date: July 23, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 58,538 hours, 34,888 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST TF- STA 663 L/H VAPOR BARRIER WEB CRACKED LBL 36 / [01] EVALUATED AND FOUND 3 EA CRACK AT LBL 24.92 TO LBL 40.00. FOUND TO BE REPAIRABLE IAW SRM 57-10-10-2R-2 STEP 2(C)(NOTE) AND SRM 51-70-04-2R-10.  CLEANED AND PREPPED IAW SRM 51-70-04-2R-10 STEP 4 A-C.   VERIFIED MATERIAL IAW SRM 51-70-04-2R-0 REPAIR GENERAL TABLE 203 AND SRM 57-10-10-0I-2 TABLE 2 ITEM 4. FABRIC (A24484); RESIN (A120247).  REQUEST OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 51-70-04-2R-10 STEP 4 D-G. CURED AT 150 DEGREES (AAR 30347 EXP 4-30-23). TAP TEST GOOD.;[04] VERIFIED STEP 3;[05] OK TO PRIME AND TOP COAT L/H 663 VAPOR BARRIER;[06] APPLES PRIMER AND TOPCOAT TO VAPOR BARRIER IAW B737 AMM 51-21-72-370-802; AND 51-21-73-370-804.;[07] ALL WORK C/W AUDIT C/W
